Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 46, NWS Tallahassee, FL

March 30, 201026 counties in Georgia; 5 counties in Alabama; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 30, 2010, 2:51 PM EDT for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Mar 31, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2010, 2:51 PM EDT (18:51 UTC)
In effect from
Mar 31, 2010, 1:00 PM EDT
Expired
Mar 31, 2010, 7:00 PM EDT
In force
6 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1943 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WWUS82 KTAE 301851
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EDT TUE MAR 30 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT NEAR THE IMMEDIATE
COAST...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/
WEDNESDAY AFTERNOON UNTIL 7 PM EDT /6 PM CDT/ WEDNESDAY EVENING
FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT NEAR THE
IMMEDIATE COAST...DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY.

.DISCUSSION...HIGH PRESSURE CONTINUES TO DOMINATE THE WEATHER
PATTERN ACROSS THE SOUTHEAST STATES. DRY AIR WILL CONTINUE TO
FILTER IN WITH LIGHT NORTHWESTERLY FLOW AT THE SURFACE. THIS
WILL CREATE HAZARDOUS RED FLAG CONDITIONS OVER THE FLORIDA BIG
BEND AND PANHANDLE TODAY AND WEDNESDAY. AFTERNOON HIGH TEMPERATURES
COMBINED WITH LOW DEWPOINTS WILL LEAD TO LONG PERIODS OF RELATIVE
HUMIDITY BELOW 35 PERCENT. PARTS OF ALABAMA AND GEORGIA MAY ALSO
SEE RELATIVE HUMIDITY BELOW 25 PERCENT...BUT AT THIS TIME LONG
DURATIONS ARE NOT EXPECTED. THIS AREA WILL NEED TO BE MONITORED FOR
POSSIBLE INCLUSION IN THE RED FLAG WARNING AREA. RED FLAG
CONDITIONS WILL BE POSSIBLE EACH DAY THROUGH THE END OF THE WEEK
WITH THIS UNUSUALLY DRY AIMRASS IN PLACE.

FLZ007>019-026>029-034-302300-
/O.UPG.KTAE.FW.A.0040.100331T1800Z-100331T2300Z/
/O.NEW.KTAE.FW.W.0046.100331T1700Z-100331T2300Z/
/O.CON.KTAE.FW.W.0045.000000T0000Z-100330T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
251 PM EDT TUE MAR 30 2010 /151 PM CDT TUE MAR 30 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...EXCEPT ALONG THE IMMEDIATE COAST...

...A RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...EXCEPT ALONG THE IMMEDIATE COAST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$


AUSTIN/FOURNIER
3 follow-up statements
614 
WWUS82 KTAE 310810
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 AM EDT WED MAR 31 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
THIS AFTERNOON UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF
THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT NEAR THE IMMEDIATE
COAST...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR THURSDAY AFTERNOON
AND EVENING FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...FOR
SOUTHEAST ALABAMA...AND FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA...
DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY.

.DISCUSSION...HIGH PRESSURE CONTINUES TO BUILD DIRECTLY OVER THE
REGION AND WILL DOMINATE THE WEATHER ACROSS THE SOUTHEAST STATES.
DRY AIR WILL CONTINUE TO FILTER IN WITH LIGHT NORTHWESTERLY FLOW
AT THE SURFACE. THIS WILL CREATE HAZARDOUS RED FLAG CONDITIONS
OVER ALL THE FORECAST AREA TODAY AND AGAIN ON THURSDAY. AFTERNOON
HIGH TEMPERATURES COMBINED WITH LOW DEWPOINTS WILL LEAD TO
INLAND RELATIVE HUMIDITIES BOTTOMING OUT AT AROUND 20 PERCENT.
RED FLAG CONDITIONS WILL BE POSSIBLE EACH DAY THROUGH THE END OF
THE WEEK WITH THIS UNUSUALLY DRY AIR MASS IN PLACE.

ALZ065>069-GAZ120>131-142>148-155>161-312315-
/O.NEW.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.EXB.KTAE.FW.W.0046.100331T1800Z-100331T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
410 AM EDT WED MAR 31 2010 /310 AM CDT WED MAR 31 2010/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 6 PM EDT /5 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 6 PM EDT /5 PM CDT/ THIS EVENING. A FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT
FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007>019-026>029-034-312315-
/O.NEW.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.CON.KTAE.FW.W.0046.100331T1700Z-100331T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
410 AM EDT WED MAR 31 2010 /310 AM CDT WED MAR 31 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BLOCK
784 
WWUS82 KTAE 311951
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EDT WED MAR 31 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS 
EVENING FOR THE ENTIRE REGION DUE TO LONG DURATIONS OF LOW 
RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 5 PM CDT THURSDAY 
FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 25...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE DUE
TO SEVERAL HOURS OF RELATIVE HUMIDITY FALLING WELL BELOW 35...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA
BIG BEND AND PANHANDLE DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY
COUPLED WITH HIGH DISPERSION VALUES...

.DISCUSSION...AS HIGH PRESSURE CONTINUES TO GRIP THE REGION...VERY
DRY AIR WILL CONTINUE TO IMPACT THE REGION THROUGH FRIDAY. THEREFORE
...RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA BIG BEND AND
PANHANDLE ON THURSDAY AND FRIDAY...AND THOSE CONDITIONS ARE ALSO
EXPECTED FOR SOUTHEASTERN ALABAMA ON THURSDAY. HOWEVER...DUE TO THE
SEA BREEZE PUSHING INLAND AND BRINGING IN MORE MOIST AIR ON BOTH
THURSDAY AND FRIDAY... COUNTIES BORDERING THE GULF COAST MAY NOT
REACH THE DURATION CRITERIA. SATURDAY AND BEYOND...MOISTURE WILL
BRIEFLY FILTER BACK INTO THE REGION AND RAISE THE CHANCES FOR RAIN
DURING THE DAY ON SATURDAY.

GAZ120>131-142>148-155>161-312200-
/O.CAN.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.CON.KTAE.FW.W.0046.000000T0000Z-100331T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
351 PM EDT WED MAR 31 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>019-026>029-034-010300-
/O.UPG.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.NEW.KTAE.FW.W.0047.100401T1700Z-100402T0000Z/
/O.NEW.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/
/O.CON.KTAE.FW.W.0046.000000T0000Z-100331T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
351 PM EDT WED MAR 31 2010 /251 PM CDT WED MAR 31 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM
EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND PANHANDLE DUE
TO LONG DURATIONS OF RELATIVE HUMIDITY FALLING WELL BELOW 35...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA
BIG BEND AND PANHANDLE DUE LONG DURATIONS OF LOW RELATIVE HUMIDITY
COUPLED WITH HIGH DISPERSION VALUES...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-010300-
/O.UPG.KTAE.FW.A.0041.100401T1700Z-100401T2300Z/
/O.NEW.KTAE.FW.W.0047.100401T1800Z-100401T2200Z/
/O.CON.KTAE.FW.W.0046.000000T0000Z-100331T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
251 PM CDT WED MAR 31 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 5 PM CDT THURSDAY 
FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY 
BELOW 25...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

M BARRY
329 
WWUS82 KTAE 312303
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
703 PM EDT WED MAR 31 2010

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 5 PM CDT THURSDAY
FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND
PANHANDLE DUE TO SEVERAL HOURS OF RELATIVE HUMIDITY FALLING WELL
BELOW 35...

...A FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE
FLORIDA BIG BEND AND PANHANDLE DUE LONG DURATIONS OF LOW RELATIVE
HUMIDITY COUPLED WITH HIGH DISPERSION VALUES...

.DISCUSSION...AS HIGH PRESSURE CONTINUES TO GRIP THE REGION...
VERY DRY AIR WILL CONTINUE TO IMPACT THE REGION THROUGH FRIDAY.
THEREFORE ...RED FLAG CONDITIONS ARE EXPECTED FOR THE FLORIDA BIG
BEND AND PANHANDLE ON THURSDAY AND FRIDAY...AND THOSE CONDITIONS
ARE ALSO EXPECTED FOR SOUTHEASTERN ALABAMA ON THURSDAY. HOWEVER...
DUE TO THE SEA BREEZE PUSHING INLAND AND BRINGING IN MORE MOIST
AIR ON BOTH THURSDAY AND FRIDAY... COUNTIES BORDERING THE GULF
COAST MAY NOT REACH THE DURATION CRITERIA. SATURDAY AND BEYOND...
MOISTURE WILL BRIEFLY FILTER BACK INTO THE REGION AND RAISE THE
CHANCES FOR RAIN DURING THE DAY ON SATURDAY.

FLZ007>019-026>029-034-011130-
/O.EXP.KTAE.FW.W.0046.000000T0000Z-100331T2300Z/
/O.CON.KTAE.FW.W.0047.100401T1700Z-100402T0000Z/
/O.CON.KTAE.FW.A.0042.100402T1800Z-100402T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
703 PM EDT WED MAR 31 2010 /603 PM CDT WED MAR 31 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO
8 PM EDT /7 PM CDT/ THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT
/7 PM CDT/ THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
FRIDAY AFTERNOON THROUGH FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-011130-
/O.CON.KTAE.FW.W.0047.100401T1800Z-100401T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
603 PM CDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM CDT
THURSDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FOR THURSDAY DUE TO LONG DURATIONS OF
LOW RELATIVE HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

M BARRY/WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 30, 9:45 AM EDT, 5 hours 6 minutes earlier.

Area forecast discussion, Mar 30, 9:45 AM EDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT TUE MAR 30 2010

.UPDATE...THE 13Z SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED OFF
THE MID ATLANTIC STATES THIS MORNING WITH HIGH PRESSURE BUILDING IN
THE CENTRAL GULF. VISIBLE SATELLITE IMAGERY SHOWS CLEAR SKIES FOR
OUR ENTIRE CWA. ON THE BACKSIDE OF THE LOW PRESSURE...A WEAKENING
GRADIENT IS PROVIDING US WITH LIGHT NORTHWESTERLY FLOW. NORTHWEST
WINDS BETWEEN 5 AND 10 MPH ARE EXPECTED TODAY BETWEEN THE BUILDING
HIGH IN THE GULF AND THE DEPARTING LOW TO OUR NORTHEAST. THE COOL
START TO THE MORNING WITH TEMPERATURES IN THE LOW 40S INLAND TO LOW
50S ALONG THE COAST WILL YIELD TO A MUCH WARMER DAY THAN YESTERDAY
WITH HIGHS EXPECTED IN THE LOW TO MID 70S. NO UPDATES WERE NEEDED TO
THE MORNING FORECAST PACKAGE. TODAY MARKS THE START OF WHAT LOOKS TO
BE OUR WARMEST WEEK OF THE SEASON...THUS FAR!

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE ENTIRE TAF
PERIOD.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM
     EDT /6 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...
     GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.

&&

FOURNIER/CAMP/HARRIGAN
Hazardous weather outlook, Mar 30, 5:26 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EDT TUE MAR 30 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-310930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EDT TUE MAR 30 2010 /426 AM CDT TUE MAR 30 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
LOW RELATIVE HUMIDITY THIS AFTERNOON WILL ENHANCE THE SPREAD OF ANY
WILDFIRES THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
WARMER TEMPERATURES ARE EXPECTED FOR THE REMAINDER OF THE WEEK.
ALTHOUGH IT WILL STILL BE COOL AT NIGHT...DAYTIME HIGH
TEMPERATURES MAY REACH OR SURPASS 80 DEGREES FROM THURSDAY
ONWARD. THE NEXT CHANCE FOR SHOWERS AND STORMS WILL HOLD OFF UNTIL
SUNDAY OR MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

Nearby

Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.